Table of Contents
ISRN Applied Mathematics
Volume 2013 (2013), Article ID 204270, 14 pages
Research Article

Asymptotic Behavior for a Class of Nonclassical Parabolic Equations

School of Mathematics and Statistics, Northwest Normal University, Lanzhou 730070, China

Received 18 May 2013; Accepted 18 June 2013

Academic Editors: Y.-K. Chang, X. Xue, and K.-V. Yuen

Copyright © 2013 Yanjun Zhang and Qiaozhen Ma. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yanjun Zhang and Qiaozhen Ma, “Asymptotic Behavior for a Class of Nonclassical Parabolic Equations,” ISRN Applied Mathematics, vol. 2013, Article ID 204270, 14 pages, 2013. doi:10.1155/2013/204270